# SDR ASAA2015111813846

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,907 hours, 8,913 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DESCENDING THRU 10,000 MASTER CAUTION ILLUMINATED WITH AUTO FAIL LIGHT ON PRESSURIZATION PANEL ACCOMPLISHED QRH AND WORKS NORMAL IN ALTN MODE.  NO UNUSAL INDICATION NOTED WITH RATE OF CLIMB OR CABIN DIFFERENTIAL.  ACFT GROUNDED. REF FIM TASK 21-31, TASK 801 PERFORMANCE CPC BITE TEST ON CONTROLLERS 1 & 2.  NO FAULTS FOUND IN CURRENT FAULT HISTORY.  AUTO FAIL LIGHT AND ALTN LIGHT EXTINGUISHED.  BITE TEST PASSED.
